# SDR AWXA200600512

- Difficulty date: March 2, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 21,101 hours, 8,129 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED LEVEL 2 GALVANIC CORROSION ON BUSHING HINGE PIN OF THE NR 4 SPOILER, LEFT WING AT WING STATION 9704 LEFT, REAR SPAR.  NO ALLOWABLE LIMITS WERE FOUND IN THE AIRBUS 320 SRM.  MAINTENANCE REMOVED AND REPLACED THE HINGE PIN AND BUSHING ASSY ON THE NR 4 SPOILER, LEFT WING IAW AIRBUS SRM 27-64-44.
